| Model Number |
E360 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The service engineer (se) inspected the device and found the electronic board had a burnt and would be replaced.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator fuse was blown.The ventilator was not in use on a patient at the time of the reported event.